# SDR FOTR20006NR5293

- Difficulty date: January 30, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65162099
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STA 474 SLAT TRACK CUTOUT UPPER L/E CUTOUT IS CRACKED IN THE RADIUS.  REPAIRED ON FASI WO 20006, N/R 05293.  REPAIRED LT WING LEADING EDGE AT SLAT TRACK CUTOUT AT WS 474 IAW B727 SRM 57-30-4 FIG 11, REV 102.  MATERIAL USED: DOUBLER- 2024-T3, 0.063, DIM: 9.0 BY 8.0.
